en
Scientific article
Open access
English

Leading Order Down-Stream Asymptotics of Stationary Navier–Stokes Flows in Three Dimensions

ContributorsWittwer, Peter
Published inJournal of mathematical fluid mechanics, vol. 8, no. 2, p. 147-186
Collection
  • Open Access - Licence nationale Springer
Publication date2006
Abstract

We consider stationary solutions of the incompressible Navier–Stokes equations in three dimensions. We give a detailed description of the fluid flow in a half-space through the construction of an inertial manifold for the dynamical system that one obtains when using the coordinate along the flow as a time.

Keywords
  • Navier–Stokes equations
  • Asymptotics
  • Down-stream
  • Laminar wake
Citation (ISO format)
WITTWER, Peter. Leading Order Down-Stream Asymptotics of Stationary Navier–Stokes Flows in Three Dimensions. In: Journal of mathematical fluid mechanics, 2006, vol. 8, n° 2, p. 147–186. doi: 10.1007/s00021-004-0141-7
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1422-6928
504views
163downloads

Technical informations

Creation05/06/2014 12:52:00 PM
First validation05/06/2014 12:52:00 PM
Update time03/14/2023 9:11:54 PM
Status update03/14/2023 9:11:54 PM
Last indexation01/16/2024 9:55:56 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack